# SDR FDEA201210143612

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781914200
- Condition: Cracked
- Location: Zone 130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CEILING FR 23 HAS .5 INCH CRACK IN RADIUS BETWEEN SEAT TRACKS 2R & 3R.  REPAIRED CROSSBEAM FR23 BETWEEN TRACK 2R & 3R IAW FSRM 53-10-15, PARA 15,  PG 397/398,  FIG 212.
